# SDR SCNA20201026170

- Difficulty date: October 15, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 50,182 hours, 19,630 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SERVICE DOOR AFT DOOR STOP FITTING (THIRD FROM TOP) HAS CORROSION AROUND DOOR STOP PIN, MARKED.  FOUND CORROSION ON NR 3 AFT DOOR STOP FITTING AFT SIDE OF DOOR COMMON TO DOOR PIN AND FITTING BUSHING FOUND TO BE OUT OF LIMITS DUE TO LOCATION, IAW SRM 52-10-90-1A-2.  REMOVED AND REPLACED FWD GALLEY SERVICE DOOR AFT DOOR STOP FITTING (THIRD FROM TOP), IAW SRM 51-40-02-0G-0 AND BOEING DWG 141A6516 REV C AND SRM 51-40-05.
